# SDR WX0A2018072173356

- Difficulty date: July 16, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 40,264 hours, 26,916 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Not Reported
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL NOTICED DURING DESCENT, HYDRAULIC LEAK FOUND AT SERVICING BAY. R&R CHECK VALVE,  RECIRC FILTERS, WATER INJECTORS, OZONE FILTERS AND PERFORMED DECONTAMINATION OF ECS.
